| Catalog Number |
CRANI-A-G1 |
| Medical Device Problem Codes |
Break (1069); Device Damaged by Another Device (2915); Difficult or Delayed Separation (4044)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: a visual and functional assessment was performed on the device: the following steps failed: visual assessment: (device meets visual criteria.) during service/repair the following was observed scratch on hard-film guard; product is in a disassembled/broken-apart condition.During the service evaluation the following failures were identified: functional: fell apart - unattached.Visual: craniotome neuro-tip bent/damaged.Conclusion: failure reported is not confirmed.Root cause: component wear.
Event or Problem Description
It was reported that during service and evaluation, it was determined that the craniotome device neuro tip was bent/damaged.It was noted in the service order that the device was damaged when it was applied with a little force.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention, or prolonged hospitalization.The exact date of the event was unknown.However, it was reported that the event occurred in 2025.All available information has been disclosed.